# SDR 2003FA0001292

- Difficulty date: December 22, 2003
- Submitted: December 22, 2003
- Operation: General aviation
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 2,162 hours, 1,710 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cushion
- Condition: Missing
- Location: Seat
- Component: Seat
- Component part number: 2524517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 AND NR 8 CABIN SEATS WERE AT MAINTENANCE FACILITY FOR ROUTINE REFURBISHMENT. DURING DISASSEMBLY IT WAS FOUND THAT THE SEAT PAN CUSHIONS WERE MISSING.  IT APPEARS THEY HAD NEVER BEEN INSTALLED. NEW SEAT PAN CUSHIONS WERE FABRICATED AND INSTALLED FROM APPROPRIATELY BURN TESTED MATERIAL.
